I am taking this medicine for a tooth infection and every time i take it i get severe heartburn so bad that it's almost intolerable. The heartburn is so bad i have severe burning, a feeling that i'm going to vomit fire, and chest pain. I am also on hydrochlorothiazide for high blood pressure and effexor 150 mg for depression/anxiety.
Could Clindamycin HCL 300 MG capsules cause severe heartburn?
Question posted by sherrandagile83 on 2 May 2013
Last updated on 2 May 2013 by Anonymous
Ok, you got a problem as it is considered a less serious side effect you are really having a serious reaction to it, discontinue use until you talk to your Dr. this med is an antibiotic meaning you can stop taking it and you will not suffer any withdrawals.
- Clindamycin uses and safety info
- Clindamycin information for Healthcare Professionals (includes dosage details)
- Side effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.